# SDR UIEA2015011200004

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 62,822 hours, 9,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FIRE CARGO FWD WARNING RTO 95KTS FIRE WARNING, CLEARED AFTER 3 SECONDS.  RETURNED TO GATE & VISUALLY CHECKED ALL COMPARTMENTS.  NO STATUS MSG ON BLOCK IN.  INSPECTED FWD CARGO, NO DEFECTS NOTED.  ACCOMPLISHED CMC FIRE WARNING & TEST PASSED, NO DEFECTS NOTED IAW AMM 26-16-00.
